Is it safe to get a Covid shot after getting botox and filler injected?
Fillers: The coronavirus vaccination—and all other vaccines, for that matter—can temporarily cause slight swelling in individuals who have dermal fillers, but this adverse effect is incredibly uncommon (just 3 reactions were attributable to fillers out of 15,184 vaccine recipients in Moderna’s Phase 3 Trial). Minor swelling is not just a problem with the COVID vaccine or with dermal fillers; it is a fully natural reaction to a vaccine.
Botox: Following vaccination, patients who have had Botox injections shouldn’t have any swelling. This is because dermal filler injections stay under the skin for 6–12 months, whereas Botox is a neurotoxin that is administered into muscle and immediately dissolves.
We advise our patients to postpone Botox or dermal filler injections for at least 2 weeks before and after receiving the COVID vaccine. There isn’t enough time to prevent a reaction if you have a 2-dose shot, such as the Moderna or Pfizer vaccination, therefore you shouldn’t get Botox or fillers in the meantime.